# SDR DALA14012690683

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 65,623 hours, 30,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21D EMERGENCY LIGHT OUT.  SECURED HARNESS CONNECTION UNDER SEAT IAW AMM 33-51, OPS CHECKED GOOD.
